Description: Nurofen Zavance Caplets are absorbed up to X2 Faster than standard Nurofen.
Ingredients: Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg). The maximum recommended daily dose of 6 tablets contains 146mg of sodium. Contains sucrose
Product Warnings: Incorrect use could be harmful. Always read the label and follow the directions for use. Keep out of reach of children. If symptoms persist please consult your healthcare professional. Do not exceed recommended dose, excessive use can be harmful and increase the risk of a heart attack, stroke or liver damage. Do not use: if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines, if you are in the last 3 months of pregnancy, if you have a stomach disorder or ulcer, if you have impaired kidney or liver function, if you have heart failure. Ask your doctor before use if you: have asthma or are taking any other medicines, including those containing ibuprofen, aspirin or other anti-inflammatory medicines, if you are trying to get pregnant or in the first 6 months of pregnancy, are 65 years or over, before giving to children under the age of 7. If your child is suffering from chickenpox and if your child is suffering from dehydration, diarrhoea/vomiting. If you are taking medication regularly. Do not take for more than 3 days at a time. The maximum daily recommended dose of 6 tablets contains 146mg of sodium. If you get an allergic reaction, stop taking and see your doctor immediately. Contains sucros
Important Information: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.